# SDR DALA2025020400860

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0790982) EMERG LIGHTS POWER SUPPLY 'M1676' INOP (LOCATED RH MID CABIN FLOOR AREA). REPLACED EMERGENCY LIGHT POWER SUPPLY "M1676" I.A.W. B737 AMM 33-51-06-960-806. OPS CHECK GOOD.
